Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had oral sex. Spot like cigarette burn on leg. Turned purple after bandaging. What do I have?

Hello, first sorry about my english, I had an oral sex with someone with unknown hiv status. I recevied and performed, both with different condoms . one week later, suddenly in my right leg, there is one spot like a cigarrete burn but there is like a mus in it. since i am a smoker and thought perhaps just a ciggarete burn i used a bandage , just now (two days later) i open the bandage, and that one spot suddenly turned into purple with a big size. can u help eplain to me what i have? im really scared.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi,i think u are suffering from folliculitis as there as lot of hair follicles in the thigh starts as a small papule what u explained as cigratte burn and turn into big size.use oral antibiotic and flexon tablets.use t-bact ointment at the spot
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor